# SDR DALA13051853762

- Difficulty date: October 7, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N3762Y
- Make and model: Boeing 737832
- Aircraft serial: 30817
- Aircraft time: 39,657 hours, 14,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO BAY THRESHOLD WEB HAS CORROSION IN SEVERAL AREAS.  MAINTENANCE REMOVED CORROSION FROM WEB IAW SRM 51-10-02, ORIGINAL MATERIAL THICKNESS .040 MATERIAL LOSS IS GREATER THAN 50 PERCENT AND OUT OF LIMITS IAW SRM 51-40-02 PG 1-5 , 51-40-05, 51-40-08, PG 16-24 AND DWG 143A8120 AND 143A8122, SN 2283947.
